# SDR AALA202104139022

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 60,032 hours, 29,460 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW ABORTED TAKE OFF AT 80 KNOTS DUE TO FLEX IN COLUMMN 1 BLANK. MAINTENANCE RESET BOTH FMGCS AND RELOADED FLIGHT PLAN. FMGCS BITE TESTED OK PER AMM 27-96-00.
